MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT281218
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: as gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: pxa280300/05209812 udi: (b)(4).Pxa230300/7347562 udi: (b)(4).According to the instructions for use (ifu) for the gore® excluder® aaa endoprosthesis; adverse events that may occur include, but are not limited to: endoleak a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2010, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses.On (b)(6) 2020, the patient presented emergently and underwent treatment for a rupture of the aneurysm caused by a type iii endoleak.It was reported that the main body (trunk ipsilateral leg component) had migrated distally and there was a disconnect to the aortic extender components originally placed to extend coverage.A gore® tag® conformable thoracic stent graft with active control system was placed to successfully treat and resolve the type iii endoleak.The patient tolerated the procedure.Additionally, it was reported that the patient had been monitored for a type ii endoleak with unknown enlargement, but had not been seen within the past year and a half.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10009793
Report Number2953161-2020-00011
Device Sequence Number2896784
Product Code MIH
UDI-Device Identifier00733132610280
UDI-Public00733132610280
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2012
Device Model NumberPXT281218
Device Catalogue NumberPXT281218
Device Lot Number7044360
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age81 YR
Patient Weight107